# SDR CALA2024111202834

- Difficulty date: November 5, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N87513
- Make and model: Boeing 737824
- Aircraft serial: 31621
- Aircraft time: 52,292 hours, 18,469 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Brace
- Part number: 143A8122
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT WEB BEHIND THE CENTER SCUFF PLATE WITH POSSIBLE CORROSION BTW STA 440 TO STA 500. (REF: AAR NR 1000019633) REMOVE AND REPLACED FWD CARGO WEB BEHIND THE CENTER SCUFF PLATE BY V931930 AND AAR QC V938209) BTW STA 440-500 IAW B737-800 SRM 51-10-02-0G-0, 53-30-15-1A-1, 5 1-40-02-0G-0, 51-40-05-0G-0, 51-40-08-0G-0. AMM 51-21-41-701, 51 -21-72-370-804 AND BOEING DWG 143A8330 REV M (WORK ACCOMPLISHED
